MAUDE Adverse Event Report: SURMODICS, INC POUNCE¿ THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

SURMODICS, INC POUNCE¿ THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number PTS-0607-7F135
Medical Device Problem Codes Off-Label Use (1494); Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event was described as the basket partially breaking when being pulled back through a stented lesion.The basket caught on part of the stent and force had to be used to dislodge the basket from the stent.Any breaking of the basket could lead to sharp edges on the basket which may lead to vessel damage or perforation.This procedure was performed off-label as the ifu for pounce has a specific warning not to use the device in vessels that have been stented.The device was also used for 6 passes, over the limit of 3 allowed by the ifu.No patient harm.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
POUNCE¿ THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
SURMODICS, INC
7905 golden triangle dr
eden prairie, mn 55344
Manufacturer (Section G)
SURMODICS, INC
7905 goldentriangle dr
eden prairie, mn 55344
Manufacturer Contact
holly ramirez
7905 golden triangle dr
eden prairie, mn 55344
MDR Report Key13501482
Report Number3014687026-2022-00001
Device Sequence Number4886497
Product Code QEW
UDI-Device Identifier00812339030296
UDI-Public00812339030296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTS-0607-7F135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown